TU Darmstadt / ULB / TUbiblio

On the model Chan-Bodner with non-homogeneous boundary data

Gwiazda, Piotr (2001):
On the model Chan-Bodner with non-homogeneous boundary data.
81, In: Zeitschrift für angewndte Mathematik und Mechanik, pp. 599-600, [Article]

Item Type: Article
Erschienen: 2001
Creators: Gwiazda, Piotr
Title: On the model Chan-Bodner with non-homogeneous boundary data
Language: English
Journal or Publication Title: Zeitschrift für angewndte Mathematik und Mechanik
Volume: 81
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:27
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item